Quasigroups constructed from perfect Mendelsohn designs with block size 4

Griggs, Terry S.; Drápal, Aleš and Kozlik, Andrew R. (2020). Quasigroups constructed from perfect Mendelsohn designs with block size 4. Journal of Combinatorial Designs, 28(7) pp. 489–508.

DOI: https://doi.org/10.1002/jcd.21708

Abstract

Several varieties of quasigroups obtained from perfect Mendelsohn designs with block size 4 are defined. One of these is obtained from the so‐called directed standard construction and satisfies the law xy ⋅ (y ⋅ xy) = x and another satisfies Stein's third law xy ⋅ yx = y. Such quasigroups which satisfy the flexible law x ⋅ yx = xy ⋅ x are investigated and characterized. Quasigroups which satisfy both of the laws xy ⋅ (y ⋅ xy) = x and xy .yx = y are shown to exist. Enumeration results for perfect Mendelsohn designs PMD(9, 4) and PMD(12, 4) as well as for (nonperfect) Mendelsohn designs MD(8, 4) are given.

Viewing alternatives

Metrics

Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions

Export

About

Recommendations